Announcement

Collapse
No announcement yet.

Steroid side effect?

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • #46
    Originally posted by catevanne View Post
    Are there such things as natural steroids? Maybe they are all natural, I think they come from plants.
    there certainly are. A steroid is just the name given to a specific arrangement of carbon and hydrogen atoms that have a common base looking like this:



    Testosterone and estrogen are both naturally occurring steroids

    Comment


    • #47
      Have you asked your doctor? Another thing I think might be causing the weight gain is your diet and lifestyle. If you've been taking in more calorie than you burn you'll always gain weight. Some people do this when they are depressed.

      Comment


      • #48
        Originally posted by catevanne View Post
        Are there such things as natural steroids? Maybe they are all natural, I think they come from plants.
        You are correct. They are derived from a certain plant whose name escapes me at the moment but can be found on the net if you want more info. about steroids.

        Comment


        • #49
          Stretch marks come from weight gaining.

          Comment


          • #50
            ED fro steroids.

            do steroids really cause ED? My P.E. teacher was telling us about the dangers, was wondering if she was just trying to scare us or if she was telling the truth. If anything I thought it would do the opposite of ED. (Erectile Dysfunction)

            Comment


            • #51
              Originally posted by carclain View Post
              do steroids really cause ED? My P.E. teacher was telling us about the dangers, was wondering if she was just trying to scare us or if she was telling the truth. If anything I thought it would do the opposite of ED. (Erectile Dysfunction)
              I suppose the actual answer is that, yes, they do cause ED. But when you're on cycle (as long as a proper dose of testosterone is part of that cycle), you will experience the polar opposite of ED.

              When you use steroids, your body stops producing testosterone on it's own. That's because you are injecting all these synthetic androgens into your body so it thinks your hormone levels are too high. In response, your HPTA axis (the system responsible for testoterone production) starts to shut down because your body is trying to correct the hormonal imbalance. So no HPTA function leads to no testosterone which leads to no boner which leads to an unhappy wife/girlfriend. So that's why you should almost always have at least a TRT-level dose (which usually means at least 100-150mg per week) of testosterone in every cycle you run. That will ensure you maintain a libido.

              But when you start PCT and stop all use of exogenous hormones, then you can get ED pretty bad until your HPTA is back up and running.

              I suppose that's the answer, but if you plan your cycle correctly, you won't have any problems until PCT.


              EDIT: if you can get steroids, you can get tadalafil (aka, Cialis). Take 20mg of that stuff and say goodbye to ED problems

              Comment


              • #52
                Very effectively written information. It will be worthwhile to anyone who uses it, including myself.Keep sharing.

                Comment


                • #53
                  Be very careful with the steroids! There's a news story that I saw today where Rod Stewart was admitting (I don't know why) that his steroid addiction lead to shrinkage of his "manhood".

                  Here's the news article: Rod Stewart: Steroid 'addiction' shrank my manhood! - NY Daily News

                  Comment


                  • #54
                    Steroids are chemical substances used to relieve swelling such as cortisone and prednisone. Steroids can lead to fatal side effects. Side effects of steroids are -
                    - Muscle weakness
                    - High blood pressure
                    - Reduced growth
                    - Increased risk of infection
                    - Diabetes
                    - Weight gain
                    thrust bearing | heavy duty lathe machine | milling machine | drilling machine | surface grinder | hydraulic press | power hacksaw | bandsaw machine

                    Comment


                    • #55
                      Originally posted by dexterlablab1 View Post
                      Actually, steroids have been linked to a great many heart conditions. And I don't know if this next part is true or false, but there was something about steroids altering a person's mood. Making the user more irritable and such.
                      Sometimes. I think everybody responds to them differently.

                      Comment


                      • #56
                        Topical steroid are typically not associated with such adverse reactions. However, you say you've been using this particular therapy for a year. Their could be some issue of thin of the skin in the application areas, but the dark stretch marks are uncommon. You may consider discussing this with your doctor and perhaps you can use pulse therapy, which simply means switching up on alternating days between a strong cream or ointment followed by a weaker one.

                        Comment


                        • #57
                          Steroid side effect

                          As far as I know steroids depress the immune system, so they arent good to use long term. I cant say whether continuing with the steroid would have helped your bunny though.
                          Im really sorry to hear about your bunny

                          Comment


                          • #58
                            Side effects are more common with a higher dose and longer treatment. Side effects are much more common with oral drugs. Some side effects are more serious than others

                            Comment

                            Previously entered content was automatically saved. Restore or Discard.
                            Auto-Saved
                            Frown :( Confused :confused: Mad :mad: Stick Out Tongue :p Wink ;) Big Grin :D Embarrassment :o Smile :) Roll Eyes (Sarcastic) :rolleyes: Cool :cool: EEK! :eek:
                            x
                            Insert: Thumbnail Small Medium Large Fullsize Remove  
                            x
                            x

                            Please enter the six letters or digits that appear in the image below.

                            Registration Image Refresh Image
                            Working...
                            X